# SDR AALA20031161

- Difficulty date: October 19, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201820001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE OBSERVED EMERGENCY LIGHT IN FRONT OF SEAT 21C INOPERATIVE.  REPLACED LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
